# SDR CHQA201100003

- Difficulty date: January 8, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N574RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145845
- Aircraft time: 15,183 hours, 13,288 cycles
- Engine: Allsn AE3007A
- Engine time: 22,697 hours, 11,731 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Static Port
- Part number: ST3002PTH
- Part serial: NOTSERIALIZED
- Condition: Faulty
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A PITOT 2 HEAT INOP MESSAGE IN ICING CONDITIONS AND RETURNED TO FIELD.  UPON EXTENSION OF THE LANDING GEAR WITH FLAPS AT 45, THE PITOT 2 HEAT MESSAGE APPEARED ON BOTH APPROACH ATTEMPTS.  THE AIRCRAFT THEN LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE FAULT TO THE NR 3 STATIC PORT AND REPLACED IT ALONG WITH REPLACING RELAYS K0055, K0111, AND K0060 AS A PRECAUTION.
